# SDR DXTA2022112274520

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6169
- Aircraft time: 1,151 hours, 626 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38008041
- Part serial: 446
- Condition: Overheated
- Stage of operation: AP
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

UPON APPROACH INTO AIRPORT AFTER START ATTEMPT OF APU, WE OBSERVED AN APU RED CAS MESSAGE OF APU LOW OIL PRESSURE FOLLOWED BY RED CAS MESSAGE OF APU OVER TEMP.  THIS FOLLOWED BY AN AUTO SHUTDOWN.  REMOVED APU, INSTALLED REPAIRED APU.  SERVICED WITH 2.5 QTS OF 2197 OIL. WORK PERFORMED IAW AMM 24-22-02,  AMM 49-12-01,  AMM 12-13-49, AND  AMM 49-10-00. PERFORMED OPS CHECK AND LEAK CHECK WITH NO DEFECTS NOTED.
